SWEATING

COBRA666
COBRA666 Member Posts: 2,401
Does anyone know if its normal to sweat after chemo? I had my first round a week ago and now I notice I can be sitting in the house and notice that I am starting to sweat for no apparent reason. It usually does not last long, but it concerns me.

Comments

  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    They are hot flashes
    Hey John,

    They're hot flashes and they get pretty wicked! You are right, they don't last long but they stink. Makes you appreciate what women go through though. Fortunately for you it'll stop after a while, it's thrown me into early menopause.

    If they get really bad, ask your doctor about Effexor. They've done a study and they reduce them by 60%. I LOVE my effexor LOL.
  • COBRA666
    COBRA666 Member Posts: 2,401
    dixiegirl said:

    They are hot flashes
    Hey John,

    They're hot flashes and they get pretty wicked! You are right, they don't last long but they stink. Makes you appreciate what women go through though. Fortunately for you it'll stop after a while, it's thrown me into early menopause.

    If they get really bad, ask your doctor about Effexor. They've done a study and they reduce them by 60%. I LOVE my effexor LOL.

    sweating
    When you say hot flashes what exactly is that? Is it from the chemo? Is it normal?
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    COBRA666 said:

    sweating
    When you say hot flashes what exactly is that? Is it from the chemo? Is it normal?

    Normal
    Yes I do believe it's normal even for men. My father has prostate cancer and his treatment also gave him hotflashes. Chemo messes with everything including hormones. Do they start about upper chest and feel like you just completely burned up with sweat breaking out especially on your face?

    I feel for you!

    Summer is NOT the time for hotflashing.

    Beth
  • COBRA666
    COBRA666 Member Posts: 2,401
    dixiegirl said:

    Normal
    Yes I do believe it's normal even for men. My father has prostate cancer and his treatment also gave him hotflashes. Chemo messes with everything including hormones. Do they start about upper chest and feel like you just completely burned up with sweat breaking out especially on your face?

    I feel for you!

    Summer is NOT the time for hotflashing.

    Beth

    NORMAL
    THAT SOUNDS LIKE IT. I GUESS THEY WILL GO AWAY AFTER THE CHEMO, HUH?
  • dixiegirl
    dixiegirl Member Posts: 1,043 Member
    COBRA666 said:

    NORMAL
    THAT SOUNDS LIKE IT. I GUESS THEY WILL GO AWAY AFTER THE CHEMO, HUH?

    Hotflashes
    They will go away, you are lucky mine are with me for about another 8-10 years. Stay cool. The freezer is a wonderful tool at the proper times LOL.

    Hang in there buddy!

    Beth
  • Jan survives
    Jan survives Member Posts: 7
    dixiegirl said:

    Hotflashes
    They will go away, you are lucky mine are with me for about another 8-10 years. Stay cool. The freezer is a wonderful tool at the proper times LOL.

    Hang in there buddy!

    Beth

    Hot Flashes
    Ha! I went into early menopause as well. HRT! Thats the ticket for me. Sorry John! Best of luck!
  • TheMWord
    TheMWord Member Posts: 23

    Hot Flashes
    Ha! I went into early menopause as well. HRT! Thats the ticket for me. Sorry John! Best of luck!

    I had them too
    It sounds pretty common for people to experience that. I had hot flashes and a lot of night sweats during my treatment. Make sure to ask your doctor just in case.
  • winthefight
    winthefight Member Posts: 162
    TheMWord said:

    I had them too
    It sounds pretty common for people to experience that. I had hot flashes and a lot of night sweats during my treatment. Make sure to ask your doctor just in case.

    Hot Flashes
    You are completely normal. As you can see by the posts, it is something we all are going through. It is just a gift from mr. chemo. My doctor has recommended me using Vitamin D with Magnesium. It seems to work as long as I remember to take them (chemo brain...another gift from mr. chemo).

    Ice will become a welcoming friend. Asking your oncology team about these flashing concerns may be a good idea.

    Take care.
  • vinny59
    vinny59 Member Posts: 1,032

    Hot Flashes
    You are completely normal. As you can see by the posts, it is something we all are going through. It is just a gift from mr. chemo. My doctor has recommended me using Vitamin D with Magnesium. It seems to work as long as I remember to take them (chemo brain...another gift from mr. chemo).

    Ice will become a welcoming friend. Asking your oncology team about these flashing concerns may be a good idea.

    Take care.

    hot flashes
    I like that Chemo brain! lol
  • kayebadoe
    kayebadoe Member Posts: 81
    vinny59 said:

    hot flashes
    I like that Chemo brain! lol

    Cancer gives men a look into the life of women
    The roid rage is just like PMS. You know your gonna say something mean, you don't want to but you just snap and say it. Now the hot flashes just like we get with menopause. Men ........ Welcome to our world, now you can relate.
  • vinny59
    vinny59 Member Posts: 1,032
    kayebadoe said:

    Cancer gives men a look into the life of women
    The roid rage is just like PMS. You know your gonna say something mean, you don't want to but you just snap and say it. Now the hot flashes just like we get with menopause. Men ........ Welcome to our world, now you can relate.

    life of women
    OMG that's what I was telling my wife, she gets hot flashes pretty bad!
  • Hoppy23
    Hoppy23 Member Posts: 26
    Hi. My husband has the
    Hi. My husband has the nasty sweating bouts after chemo too. I think it is normal. He even sometimes have some night sweats which concerned us a lot, but the assistant doctor said they are very normal with the prednisone.